# SDR CA990330034

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 GENERATOR FIELD BREAKER TRIPPED.  NR 1 GENERATOR AC CONTROL BREAKER TRIPPED. ELECTRICAL FAULT PANEL ALL LIT UP.  GENERATOR CONTROL UNIT REPLACED.
